# SDR DALA2025040702661

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 83,919 hours, 10,808 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 CRACK ON THE FRAME FR64 FRAME FORK AREA H-1 AT BEAM 4 ON THE AFT CARGO DOOR. CORRECTIVE ACTION: R/R PER DELTA WORK CARD 5230-01164-10. (0900066)
